advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Mira Loma, California, USA:

My grandson receives Lantus at bedtime and has recently been breaking out with red blotches and a raised skin rash immediately after his injection. His blood sugars are also higher than usual in the morning so he has to receive corrective dose before breakfast. Is this a reaction to the Lantus?

Answer:

Local reactions to insulin are well described. If he is describing urticaria at the site, then it may be. Obviously, it if is just a rash, any guess is right.

LD

DTQ-20030815152557)
Original posting 30 Sep 2003
Posted to Insulin Analogs

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.